# SDR IXXA0500223S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND AFT CARGO DOOR SKIN DENTED AT STATION 1402 TO 1407.7 NUMBER 4 BEAM AND LOWER FRAME.  REMOVED AFT CARGO DOOR.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND NEW FASTENERS.  INSTALLED AND ADJUSTED DOOR IAW DC8 MM 52-32-1, DC8 SRM 52-2-3, 52-4-1, AND 51-1-8.
